# SDR DALA2016032102134

- Difficulty date: March 20, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 232
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB, BS 232 X=34-60 RT AT W1.  NEW CUSP WEB WAS DRILLED, TREATED, PAINTED AND INSTALLED IAW SRM 51-10-4, 51-10-3, PAR 14/21, 51-30-1, 51-30-2, 51-30-5.
